# SDR FDEA201207062491

- Difficulty date: July 6, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 56,301 hours, 12,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7059502
- Condition: Cracked
- Location: Bs 2140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN RT SIDE AT BS 2140, L36R CRACKED.  REPAIR CARRIED OUT IAW SRM 53-70-01, FIG 201 REPAIR 2, REVISION 49.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 115.
